MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; SEE H10

EXACTECH, INC. OPTETRAK LOGIC; SEE H10
Model Number LOGIC CR TIB INSERT SLOPE +. SZ 3.5, 9 MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer d10: concomitants: 4416750 - 02-010-04-0235 - logic cr femoral por, left, sz 3.5.4080263 - 02-012-45-3545 - lgc tibial fit tray cem sz 3.5f / 4.5t.3703080 - 200-02-41 - three peg patella 41mm.4923664 - 201-78-15 - holding pin mini sharp point 4 pk.4857175 - 201-78-81 - 3 trocar, mod.Hex 2pk.4579991 - 521-78-23 - threaded pin size 2.3 collared.4976635 - 521-78-23 - threaded pin size 2.3 collared.4576029 - 521-78-32 - threaded pin size 3.0 collarless.6000017119 - a10012 - gps implant kit v2.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 74 yo male patient, initial left knee implanted on (b)(6) 2017, underwent a revision procedure on (b)(6) 2024, approximately 6 years 4 months post the initial procedure.The patient was revised due to poly and patella wear and femoral loosening.The tibial insert was revised to size 3.5, 11mm.The femoral component was revised to size 3.5.There was no device breakages or surgical delays during the procedure.X-rays were provided.The patient was last known to be in stable condition following the event.No device returns available as the hospital disposed of them.Device images were provided.No further information.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of prosthesis wear and an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear and femoral loosening could not be determined as the devices were not returned for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6, h11 no device was returned for evaluation; photographs of the device and radiograph images were provided; however, the reported event was unable to be confirmed.Operative notes and/or medical records were not provided for review of usage/ technique.A review of manufacturing data was performed and no discrepancies relevant to the reported event were found.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from an insufficient bond between the femoral component and the bone, malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
OPTETRAK LOGIC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18813195
Report Number1038671-2024-00363
Device Sequence Number8271597
Product Code JWH
UDI-Device Identifier10885862159281
UDI-Public10885862159281
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2023
Device Model NumberLOGIC CR TIB INSERT SLOPE +. SZ 3.5, 9 MM
Device Catalogue Number02-012-48-3509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/13/2024
11/07/2024
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date05/30/2024
12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale